MathSciNet Relay Station
MathSciNet bibliographic data
MR1933621 (2003i:13007) 13A50 (11C20 11T55 20G40)
Smith, Larry Invariants of $2\times 2$-matrices over finite fields. Finite Fields Appl. 8 (2002), no. 4, 504–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement